# SDR SIM2008F00021

- Difficulty date: August 23, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 745008504
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3939 CREW REPORTED ON PRE FLIGHT EMERGENCY LIGHTS INOPERATIVE C/A.  R&R BATTERY PACK IAW AMM 33-51-17.  ACFT RETURNED TO SERVICE.
